# SDR SWAA2023031509308

- Difficulty date: February 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR 2023-119509<[01] REPLACED HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-40-02 AND SRM 51-20-02 ITEM 9.;[02] TASK COMPLETED
